# SDR SWIA200617105

- Difficulty date: July 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 9,563 hours, 7,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLES (BOTH SIDES) OF INTERCOSTAL AT FS 484 LBL DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR ANGLE AND NEW CLIP PER REO 601R-53-41-059 REV 'A'.
